# SDR SWAA2013042615241

- Difficulty date: April 6, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 35,347 hours, 23,868 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Part number: 5940767
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE FORMER CRACKED AT FWD SIDE OF FS 1022 BULKHEAD, BETWEEN  L-15L AND L-14L.  REMOVED AND REPLACED FORMERS IAW SRM.
